# SDR WRNA200600041

- Difficulty date: December 31, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 101,354 hours, 18,813 cycles
- Engine: Ge CF650E2
- Engine time: 81,206 hours, 16,221 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Housing
- Part number: 9009M60G03
- Part serial: EL00065
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, AT 33,400 FEET, NR 3 ENGINE OIL QUANTITY AND OIL PRESSURE DROPPED RAPIDLY TOWARDS -0- PERFORMED PRECAUTIONARY SHUTDOWN.  FLIGHT CONTINUED TO DESTINATION AND MADE A SAFE LANDING.  INVESTIGATION REVEALED RADIAL DRIVE LEAKING, REPLACED RADIAL DRIVESHAFT HOUSING ASSY IAW 747MM 72-61-01 PG 401, 72-03-03 PG 401, 72-61-04, CW B747 FIM 79-01-00 PG 237 XQ.  RUN AND LEAK CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
